Riesz distributions.

Johan A.C. Kolk; V.S. Varadarajan

Mathematica Scandinavica (1991)

  • Volume: 68, Issue: 2, page 273-291
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Kolk, Johan A.C., and Varadarajan, V.S.. "Riesz distributions.." Mathematica Scandinavica 68.2 (1991): 273-291. <http://eudml.org/doc/167163>.

author = {Kolk, Johan A.C., Varadarajan, V.S.},
journal = {Mathematica Scandinavica},
keywords = {Riesz distributions; quadratic form; hyperbolic case},
number = {2},
pages = {273-291},
title = {Riesz distributions.},
url = {http://eudml.org/doc/167163},
volume = {68},
year = {1991},

AU - Kolk, Johan A.C.
AU - Varadarajan, V.S.
TI - Riesz distributions.
JO - Mathematica Scandinavica
PY - 1991
VL - 68
IS - 2
SP - 273
EP - 291
KW - Riesz distributions; quadratic form; hyperbolic case
UR - http://eudml.org/doc/167163
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.